# SDR CALA2025101309956

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITIONAL PANEL BETWEEN BS 727I-727J HAD CORROSION.  REMOVED AND REPLACED  TRANSITION PANEL BS 727I-727J & FABRICATED REPAIRS SPLICE IAW SRM 51-40-02, 53-00-53-2R-5 & DWG 146A7500 0169.
